# SDR 2017F00180

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 59409742
- Part serial: 55057
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 4,859 hours, 3,670 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED NON ROUTINE CHECK FOUND DELAMINATION ON LOWER SURFACE.
